Twice-punctured hyperbolic sphere with a conical singularity and generalized elliptic integral

G. D. Anderson, T. Sugawa, M. K. Vamanamurthy, M. Vuorinen

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

We describe, in terms of generalized elliptic integrals, the hyperbolic metric of the twice-punctured sphere with one conical singularity of prescribed order. We also give several monotonicity properties of the metric and a couple of applications.

Original languageEnglish
Pages (from-to)181-191
Number of pages11
JournalMathematische Zeitschrift
Volume266
Issue number1
DOIs
Publication statusPublished - 2010

Keywords

  • Conformal mapping
  • Generalized complete elliptic integrals
  • Hypergeometric functions

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'Twice-punctured hyperbolic sphere with a conical singularity and generalized elliptic integral'. Together they form a unique fingerprint.

Cite this